# SDR MALA070167

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 20,739 hours, 22,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE DAMAGE TO BELLY PANEL 193 AL.  GENERIC COLD BOND (WET LAY-UP) REPAIR IAW SRM 51-70-50, EO NR S51031.
